# SDR DL767953822

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114T411317
- Condition: Dented
- Location: Lt Te Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT WAS SENT TO SHOP FOR REPLACEMENT OF T/E WEDGE DUE TO HAIL DAMAGE.  WEDGE WAS INSTALLED ACCORDING TO THE CMM 57-43-55.
